# Minutes from the 7<sup>th</sup> Steering Committee (SC) Meeting

Place: Held via WebEx and at DESY, bldg. 1, seminar room 1 Time: 20.09.2017, 9:00am – 12:00pm (CET)



**Participants:** Ralph Aßmann, Antoine Chance, Jim Clarke, Brigitte Cros, Leo Gizzi, Sonja Jaster-Merz, Tom Minniberger, Ruth Mundt, Zulfikar Najmudin, Phi Nghiem, Federico Nguyen, Pardis Niknejadi, Ricardo Torres, Jorge Vieira, Roman Walczak, Andreas Walker.

#### Agenda:

09:00 Welcome and approval of agenda (5 min) 09:05 Approval of minutes from 6th Steering Meeting (5 min) 09:10 Action items from 6th Steering Meeting (10 min) 09:20 WP news and issues (WP1-WP14): verbal 1 slide max (70 min) 10:30 Yearly Meeting and Collaboration Week at Lisbon (10 min) 10:40 Liverpool Symposium in 2018 (10 min) 10:50 Update on LEAPS (10 min) 11:00 AOB (5 min) 11:05 Adjourn

#### Summary:

Within the 7<sup>th</sup> Steering Committee (SC) working package leaders discussed upcoming events such as Yearly and Collaboration Meeting in Lisbon, the LEAPS funding proposal, and the Liverpool Symposium in 2018. In addition, two potential associated partners from Belfast and Berlin were discussed.

#### 1) Welcome, approval of agenda

Ralph Assmann welcomed our **new WP leader for WP2**, Phi Nghiem. Alban Mosnier, the outgoing WP2 leader, is retiring from CEA and Phi Nghiem will take over his duties as WP leader. The 7<sup>th</sup> SC meeting agenda and the 6<sup>th</sup> SC meeting minutes were approved.

#### 2) Action items and EuPRAXIA news

Ralph Assmann reported EuPRAXIA general news and WP1 updates, accomplished milestones and action items. His slides are available online: <u>https://indico.cern.ch/event/664000/</u>.

Several high impact EuPRAXIA talks were given at FEL2017 and IPAC 2017, which were well received. Large funding proposal requests were or are going to be submitted in Italy and Germany. Strategy discussions are ongoing in UK. The SAC members (agreed upon in the last Collaboration Board meeting in Paris in October 2016) have been invited for the Yearly Meeting. They will be given time on Wednesday 22.11.2017 during the Yearly Meeting to present their recommendations.

Calendar management: it is important, that all members of EuPRAXIA must have **one representative present at the Collaboration Meeting** (20.-22.11.2017) *in person*. Associated partners are invited to send a guest to the CB.

**New potential associated partners** were presented: in addition to Queens University Belfast, which was discussed in the last SC meeting, the Leibnitz Institute in Berlin is asking to participate. Ralph Assmann proposed the procedure for new associated membership which will be sent to all SC members via email (page 6 of Ralph's talk). The procedure includes a discussion in the SC, a 2-page letter by the potential member outlining their contributions, and a final vote by the Collaboration Board. An additional item will be added to this procedure, so that the 2-page letter from potential associated partners can be reviewed by the Collaboration Board well in advance of the decision.

## 3) Work progress of working packages

WP reports followed with the following WP leaders reporting:

Ralph Assmann	(WP1)
• Jorge Vieira	(WP2)
Brigitte Cros	(WP3)
• Leo Gizzi	(WP4)
Antoine Chance	(WP5)
Federico Nguyen	(WP6)
Roman Walczak	(WP7)
Ricardo Torres	(WP8)
<ul> <li>Pardis Niknejadi</li> </ul>	(WP9)
<ul> <li>Ralph Assmann for Guoxing Xia</li> </ul>	(WP10)
<ul> <li>Ralph Assmann for Andreas Maier</li> </ul>	(WP11)
Ralph Assmann for Jim Clarke/Rajeev Pattathil	(WP12)
• Excused.	(WP13)
Ralph Assmann for Alberto Martinez de la Ossa	(WP14)

### 4) Yearly Meeting and Collaboration Week in Lisbon, Portugal

Tom Minniberger gave a short update on the Yearly/Collaboration Meeting prepartion. It will take place in Lisbon, Portugal at the IST conference center. All information will be published this week on a dedicated indico-webpage.

#### 5) Liverpool Symposium in 2018

A talk on the Liverpool Symposium program and venue was presented by Ricardo Torres. There will be a morning and afternoon session. The venue hired can accommodate 250 people. Ricardo's slides are available here: https://indico.cern.ch/event/664000

### 6) Update on LEAPS

An update on the LEAPS project was given by Ralph Assmann. Slides are available here (page 14): https://indico.cern.ch/event/664000/.

### 7) AOB

The mid-term Brussel meeting will take place with the EU on 06.11.2017. R. Assmann will ask for input from all WP leaders in time.

### 8) Follow-up Actions

The following action items on general issues were agreed:

- Send out reminder for Yearly/Collaboration Meeting (action **T. Minniberger**)
- Invitation to Collaboration Board Meeting in Lisbon (action R. Mundt).
- Send procedure for new associated partners to SC members via email (action **R. Mundt**).
- Ask Belfast&Leibnitz for 2-page support letter for associated membership (action **R. Mundt**).
- All Institutes have to send one representatives to the Yearly and Collaboration Board Meeting in Lisbon *in person*. Please sent names to <u>eupraxia-admin@desy.de</u> (action **all**).
- Send out updated EuPRAXIA relevant dates via email to SC members (action Ruth).
- For the update of the EuPRAXIA intranet, please send your Microsoft account/skype account and associated email address to <u>intranet@eupraxia-project.eu</u> (action **all**).

#### 9) Adjourn